# SDR ABXA20241127237

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 96,798 hours, 20,349 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING AT APPROX 14,000' NO OTHER INDICATIONS AC DOES NOT PRESSURIZE AC RETURNED TO FIELD  (ATB) AND LANDED SAFELY PEREFORMED CABIN PRESSURE LEAK TEST, A/C PRESSURIZED TO 4.0 PSI DIFF WITH NO ISSUES AND LEAK RATE WAS WITHIN LIMITS ALL IAW B767 AMM 05-51-24. PERFORMED OP'S CHECK OF OUTFLOW VALVE IAW B767 AMM 21-51-03, OP'S CHECK GOOD RAN BOTH ENGINES AND VERIFIED BOTH ENGINES ARE PRODUCING AIR IAW B767 AMM 71-00-00. A/C REMAINS ETOPS 180. AND RETURNED AC TO SERVICE
